# SDR DALA13041353137

- Difficulty date: August 13, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,933 hours, 16,314 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lug
- Condition: Gouged
- Location: Cargo Door Lock
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOCK FITTING NR 2 FWD LUG GOUGED.  REMOVED DAMAGE IAW SRM 51-73-00.  CHECKED LIMITS, FWD LUG REMAINING THICKNESS 0.492" & AFT LUG REMAINING THICKNESS 0.486" WITHIN LIMITS IAW SRM 53-26-00, FIG 101.  PERFORMED DVI, NO OTHER DAMAGED FOUND IAW SRM 53-26-00, STEP 4A (1) (D).  FLAPPED PEEN AREA IAW SRM 51-29-11, ADJ CHECK GOOD IAW AMM 52-31-11-820-001.  FOLLOW UP INSP IAW SRI 53-26-00-1-001-00, 1ST INSP AFTER REPAIR EMBODIMENT 4200FC/ FH NOT RELEVANT.
